# SDR 96ZZZX2492

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40482
- Make and model: Boeing 727-22
- Aircraft serial: 18330
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 540-Str 27l
- Part time: 67,961 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT BS 540 AT STR 27L HAS EXFOLIATION CORROSION ON VERTICAL PORTION OF FRAME.  CORROSION HAS LEFT A 1.50 INCH HOLE IN FRAME.
